# SDR YENA2021042700290

- Difficulty date: April 17, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frms 84-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION OVER WEB FLOOR STRUCTURE 2 EACH Y=330 BTW FR84/FR86; (REF TOMX W/O 1556 N/R 00230) WEB FLOOR STRUCTURE WAS REPLACED PER EMB-190 SRM 51-43-03 ITEM 5 FIG 1 AND ITEM 6 FIG 2 AND SRM 51-41-01 ITEM 4 FIG 1 AND ITEM 6 FIG 2.
